American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65G50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Irénée Briquel, Felipe Cucker, Javier Peña and Vera Roshchina. Fast computation of zeros of polynomial systems with bounded degree under finite-precision. Math. Comp. 83 (2014) 1279-1317.
Abstract, references, and article information   
View Article: PDF

[2] Froilán M. Dopico, Vadim Olshevsky and Pavel Zhlobich. Stability of QR-based fast system solvers for a subclass of quasiseparable rank one matrices. Math. Comp. 82 (2013) 2007-2034.
Abstract, references, and article information   
View Article: PDF

[3] Claude-Pierre Jeannerod, Nicolas Louvet and Jean-Michel Muller. Further analysis of Kahan's algorithm for the accurate computation of $2\times 2$ determinants. Math. Comp. 82 (2013) 2245-2264.
Abstract, references, and article information   
View Article: PDF

[4] James Demmel and Plamen Koev. Accurate and efficient evaluation of Schur and Jack functions. Math. Comp. 75 (2006) 223-239. MR 2176397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Colin Percival. Rapid multiplication modulo the sum and difference of highly composite numbers. Math. Comp. 72 (2003) 387-395. MR 1933827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1